# SDR REXA2016073101450

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON AFT PRESSURE BULKHEAD FS 621, LBL 27, 30" ABOVE FLOOR, OUT OF LIMITS AND REQUIRES REPAIR.  REPAIRED FS 621 AFT PRESSURE BULKHEAD AT LBL27, 30" ABOVE FLOOR IAW REO 601R-53-61-1285, REV D.
